Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
adam28

forehead acne

been on accutane 4 3months, my sides are clearing yet my head still has loads of spots??? help me......

(wud covering them with hair cause them to worsen)

Share this post


Link to post
Share on other sites

This is just opinion:

I'm on my second round of Accutane. I used to have forehead problems, but the first round cleared them up (my second round is for recurring chin/neck issues).

I would stick with the Accutane; some people don't start to see results until the very end of the course, and some even after the course has ended.

Hair could cause more spots, as it carries oil and bacteria. However, this is not always the case and you may be able to get away with using hair to hide your spots as the Accutane does its job.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×